# SDR DALA2017041703051

- Difficulty date: April 17, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 44,756 hours, 30,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 406
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD CUSP WEB HAS CORROSION AT BS 406.   BLENDED CORROSION IAW SRM 53-00-00, FIG 103.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00, FIG 103.  RPAIRED THE CUSP WEB IAW SRM 53-00-55, REPAIR 4, FIG 212.
